MAUDE Adverse Event Report: Thoratec Corporation HEARTMATE®, MOBILE POWER UNIT, N/A; Ventricular (Assist) Bypass

Thoratec Corporation HEARTMATE®, MOBILE POWER UNIT, N/A; Ventricular (Assist) Bypass
Model Number 107754
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A review of the submitted log files captured a no external power alarm 22:09:00 on (b)(6) 2026 which appeared consistent with a loss of alternating current (ac) power to the mobile power unit (mpu).
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.

Brand Name
HEARTMATE®, MOBILE POWER UNIT, N/A
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50883517
Report Number2916596-2026-2920030
Device Sequence Number15902485
Product Code DSQ
UDI-Device Identifier00813024010883
UDI-Public(01)00813024010883
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number107754
Device Catalogue Number107754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight171 LB